should I feel worse after taking levaquin?

3 Answers

Relevance
  • 8 years ago
    Favorite Answer

    Brenda, welcome to Answers. It would help to know both your age and the condition for which you are taking Levaquin. While I do not wish to alarm you, you should know that LEVAQUIN® can cause side effects that may be serious or even cause death. If you get any of the following serious side effects, get medical help right away. Talk with your healthcare professional about whether you should continue to take LEVAQUIN®. Do not take LEVAQUIN® if you have ever had a severe allergic reaction to LEVAQUIN® or other fluoroquinolone antibiotics (Avelox®, Cipro®, Cipro® XR, Proquin® XR, Noroxin®, Factive®), or if you are allergic to any of the ingredients in LEVAQUIN®.

    The most common side effects of LEVAQUIN® include: nausea, headache, diarrhea, constipation, and dizziness

    Avoid sunlamps, tanning beds and limit your time in the sun. LEVAQUIN® can make your skin sensitive to the sun (photosensitivity) and the light from sunlamps and tanning beds. You could get severe sunburn, blisters, or swelling of your skin.

    LEVAQUIN® can make you feel dizzy and lightheaded. Do not drive, operate machinery or do other activities that require mental alertness until you know how LEVAQUIN® affects you.

    Contact your doctor and ask about what makes you feel worse.

    Source(s): a physician + drug manufacturer of Levaquin information brochure
  • Anonymous
    8 years ago

    bacteria can be erased a organic way..

    http://www.coconut-oil-central.com/natural-cures.h...

    oil is anti-viral anti-bacterial etc

    I use it when sick it works so fast :)

    chemicals will make you sick that's what pills do.. thus the page long of side effects

    their are over 400,000 deaths per year from pills..

    but from this oil? probably 0 (as long as its organic)

    try the oil.. for the side free effect help!

    I use it when sick

    it worked on my "mono" and colds and flu as long as its a germ

    it works great! boost immune system etc.

    Best wishes,

    Mr.

    Source(s): Eat responsibly, eat organic
  • 8 years ago

    Not sure. What is happening?

Still have questions? Get your answers by asking now.